# SDR KBM2005F00298

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,023 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 2199
- Condition: Inoperative
- Location: Directional
- Part time: 88 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, UNIT FLAG WILL NOT RETRACT, SPINS, REMOVED AND REPLACED.  (K)
